# SDR SWIA201437983

- Difficulty date: May 21, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 14,113 hours, 12,130 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO LT WING SKIN LOWER SURFACE JUST AFT OF HOLE NR 86 AND TOOLING MARKS INSIDE OF HOLE 86.  C-CHECK,  REMOVED DAMAGE ON LT WING LOWER SKIN, AFT OF HOLE 86 IAW REO.
